MAUDE Adverse Event Report: Covidien Valleylab; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

Covidien Valleylab; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number E2100
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/15/2026
Type of Reportable Event Malfunction

Brand Name
Valleylab
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
Covidien
boulevard insurgentes 19030
tijuana,mx
Manufacturer (Section G)
Covidien
boulevard insurgentes 19030
tijuana,mx
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50950996
Report Number9610849-2026-00187
Device Sequence Number16063879
Product Code GEI
UDI-Device Identifier20884524001590
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K942183
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE2100
Device Catalogue NumberE2100
Device Lot Number250830249R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown